# SDR AALA20170318004

- Difficulty date: March 17, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 9,900 hours, 1,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D FORWARD EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT COME ON DURING TEST, REPLACED SEAT 9D FWD EPL LIGHT ASSY, OPS CHECKED OK IAW AMM 33-51-05. THE AIRCRAFT WAS NOT GROUNDED.
